MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo 2; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo 2; Surgical Mesh
Catalog Number 5990015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Hernia (2240)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Addendum per additional information provided: (b)(6) 2018 - patient was diagnosed with incarcerated incisional hernia thereby underwent laparoscopic repair with implant of ventralight st with echo 2 (device 1 and 2).Per op notes, "there was significant abdominal adhesions to the midline were taken down.All the adhesions between the small bowel, colon and omentum to the multiple large midline hernias throughout the entire incision was taken down.The hernias were reduced.Two separate pieces of ventralight st with echo 2 (device 1 and 2) were placed to cover the defect and sutured." (b)(6) 2020 - patient was diagnosed with recurrent incarcerated incisional hernia with abdominal pain thereby underwent laparoscopic repair with implant of ventralight st with echo 2 (device 3).Per op notes, "dense intra-abdominal adhesions of the small bowel to the anterior abdominal wall and the previously placed mesh (device 1 and 2) were taken down.All the adhesions were taken down.There are multiple hernias along the abdominal wall.The old meshes (device 1 and 2) were seen densely incorporated into abdominal wall.No attempt was made to remove the old mesh.A ventralight st with echo 2 (device 3) was placed and tacked using sorbafix tacker.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2018) is considered to be a best estimate.This emdr represents the ventralight st with echo 2 (device 2).An additional supplemental emdr was submitted to represent the ventralight st with echo 2 (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST w/ Echo 2
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50798269
Report Number1213643-2026-01205
Device Sequence Number21485281
Product Code FTL
UDI-Device Identifier00801741130991
UDI-Public(01)00801741130991(17)190628(10)HUCS0546
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Catalogue Number5990015
Device Lot NumberHUCS0546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale